RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 4, Pages 531–542 (Mi izv3412)  

This article is cited in 6 scientific papers (total in 6 papers)

An inequality in the theory of Fourier integrals

K. I. Babenko


Full text: PDF file (760 kB)

Bibliographic databases:
Received: 11.02.1960

Citation: K. I. Babenko, “An inequality in the theory of Fourier integrals”, Izv. Akad. Nauk SSSR Ser. Mat., 25:4 (1961), 531–542

Citation in format AMSBIB
\Bibitem{Bab61}
\by K.~I.~Babenko
\paper An inequality in the theory of Fourier integrals
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 4
\pages 531--542
\mathnet{http://mi.mathnet.ru/izv3412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=138939}
\zmath{https://zbmath.org/?q=an:0122.34404}


Linking options:
  • http://mi.mathnet.ru/eng/izv3412
  • http://mi.mathnet.ru/eng/izv/v25/i4/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. E. Klots, “Best linear and nonlinear approximations for smooth functions”, Funct. Anal. Appl., 12:1 (1978), 12–19  mathnet  crossref  mathscinet  zmath
    2. A. I. Aptekarev, V. S. Buyarov, I. S. Degeza, “Asymptotic behavior of the $L^p$-norms and the entropy for general orthogonal polynomials”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 373–395  mathnet  crossref  mathscinet  zmath  isi
    3. J. Garcia-Cuerva, K. S. Kazarian, V. I. Kolyada, J. L. Torrea, “Vector-valued Hausdorff–Young inequality and applications”, Russian Math. Surveys, 53:3 (1998), 435–513  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. I. R. Kayumov, “Integral bounds for simple partial fractions”, Russian Math. (Iz. VUZ), 56:4 (2012), 27–37  mathnet  crossref  mathscinet
    5. S. Yu. Sadov, “Characterization of Carleson Measures by the Hausdorff–Young Property”, Math. Notes, 94:4 (2013), 551–558  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. S. Holevo, “Gaussian optimizers and the additivity problem in quantum information theory”, Russian Math. Surveys, 70:2 (2015), 331–367  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:786
    Full text:403
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019